# SDR SWAA2024090621593

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS387 LBL13 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL (ANGLE) BETWEEN BS.380 - BS400 LBL.13 WL.208.IAW B-737-700 SRM 51-40-02 DWG# 143A5400 REV: A.;[02] VERIFIED RII STEP 5 COMPLETE.;[03] VERIFIED STEP 2 COMPLETE; ALL STEPS; MEASUREMENT FIELD AND CARD COMPLETE.
